The ITIS Logo The Search Results banner for the ITIS Data pages

Publication: Brinkhurst, Ralph O., and Kathryn A. Coates. 1985. The genus Paranais (Oligochaeta: Naididae) in North America. Proceedings of the Biological Society of Washington, vol. 98, no. 2. 303-313.

ITIS records citing this publication
 
 Kingdom Animalia
  Nais litoralis Müller, 1784 -- invalid
  Paranais Czerniavsky, 1880 -- valid -- aquatic oligochaete worm
  Paranais birsteini Sokolskaya, 1971 -- valid -- aquatic oligochaete worm
  Paranais botniensis Sperber, 1948 -- valid
  Paranais frici Hrabe, 1941 -- valid -- aquatic oligochaete worm
  Paranais grandis (Harman, 1977) -- valid -- aquatic oligochaete worm
  Paranais litoralis Müller, 1784 -- valid -- aquatic oligochaete worm
  Paranais macrochaeta Cernosvitov, 1939 -- valid
  Paranais simplex Hrabe, 1936 -- valid
  Wapsa Marcus, 1965 -- invalid -- aquatic oligochaete worm
  Wapsa evelinae Marcus, 1965 -- invalid
  Wapsa grandis Harman, 1977 -- invalid -- aquatic oligochaete worm
  Wapsa mobilis Liang, 1958 -- invalid -- aquatic oligochaete worm
   

A gray bar